# SDR 96UAL900932

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163UA
- Make and model: Boeing 747238B
- Aircraft serial: 21353
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NUMBER 4  ENGINE SHUTDOWN INFLIGHT DUE OIL FILTER BYPASS LIGHT.  *S/D*  ENGINE REPLACED, UNABLE TO DETERMINE CAUSE AT THIS POINT IN TIME.
